# SDR GLBA2012091200054

- Difficulty date: September 11, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 32,718 hours, 44,011 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK ON THE VERTICAL STAB LT SPAR CAP ANGLE AT THE 20 PERCENT CHORD TOP FASTENER AT VSS 84.18, .125" IN LENGTH.  REPAIRED IAW FR-CO-02520R1 STEP 1.  MAJOR REPAIR
